# SDR SIMA201811261001

- Difficulty date: November 21, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 36,744 hours, 31,572 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1285
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PTRIM MAIN INOP @ FL260-C/A-REMOVED AND REPLACED HORIZONTAL STABILIZER CONTROL UNIT IAW AMM 24-40-01 OP CK GOOD IAW AMM 27-40-00
